# SDR SWAA002607

- Difficulty date: December 10, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 49,909 hours, 49,995 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 2, NR 5 & NR 6 L/E SLAT T/E WEDGES DELAMINATED. R&R SLATS PER MM.
